# SDR 2008UALA02496

- Difficulty date: April 28, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 45,989 hours, 6,890 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Condition: Blocked
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT BACKUP GENERATOR FILTER BLOCKED UPON ARRIVAL.  REPLACED RT BACK UP GENERATOR  PER MM 24-25-01 OP AND LEAK CHECK GOOD.  AC OK FOR SERVICE.
